# SDR DXTA200601378

- Difficulty date: May 3, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 3,389 hours, 2,491 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Position Switch
- Condition: Out Of Position
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEVATOR/AILERON TRIM LIGHT CAME ON DURING TAKEOFF.  PERFORMED ELEVATOR TRIM CONTROL SYSTEM ADJUSTMENT TEST.  ADJUSTED MICROSWITCH AND OPS CHECKED OK IAW HAWKER 800XP MM CH 27-30-00.
